Journal article icon

Journal article

Flexible threshold models for modelling interest rate volatility

Abstract:

This paper focuses on interest rate models with regime switching and extends previous nonlinear threshold models by relaxing the assumption of a fixed number of regimes. Instead we suggest automatic model determination through Bayesian inference via the reversible jump Markov Chain Monte Carlo (MCMC) algorithm. Moreover, we allow the thresholds in the volatility to be driven not only by the interest rate but also by other economic factors. We illustrate our methodology by applying it to inter...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/07474930701220600

Authors


Dellaportas, P More by this author
Denison, DGT More by this author
Journal:
ECONOMETRIC REVIEWS
Volume:
26
Issue:
2-4
Pages:
419-437
Publication date:
2007
DOI:
EISSN:
1532-4168
ISSN:
0747-4938
URN:
uuid:618f2810-0919-4c8a-980f-03ea83215b27
Source identifiers:
115994
Local pid:
pubs:115994

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP